Alert archive / Virginia / River Flood Warnings in 2011
River Flood Warning 10, NWS Blacksburg, VA
NWS Blacksburg, VA issued this river flood warning at Mar 7, 2011, 10:29 AM EST for Charlotte County, Halifax County, Virginia. It took effect at Mar 8, 2011, 3:00 AM EST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Mar 7, 2011, 10:29 AM EST (15:29 UTC)
- In effect from
- Mar 8, 2011, 3:00 AM EST
- Expired
- Mar 8, 2011, 8:48 AM EST
- In force
- 6 hr
- Issued by
- NWS Blacksburg, VA
- Flood severity
- Minor
Counties Charlotte County, VA, Halifax County, VA
The radar
The Roanoke radar (KFCX), 132 km from the middle of the area, began a volume at 15:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Roanoke River at Randolph (RNDV2). The gauge peaked at 20.33 ft at Mar 8, 2011, 8:00 AM EST.
- Action stage
- 21 ft
- Minor stage
- 24 ft
- Moderate stage
- 30 ft
- Major stage
- 34 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02066000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
742 WGUS41 KRNK 071529 FLWRNK BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE BLACKSBURG VA 1029 AM EST MON MAR 7 2011 ...THE NATIONAL WEATHER SERVICE IN BLACKSBURG VA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN VIRGINIA... ROANOKE RIVER AT RANDOLPH AFFECTING CHARLOTTE AND HALIFAX COUNTIES FOR THE ROANOKE RIVER...INCLUDING RANDOLPH...MINOR FLOODING IS FORECAST. DUE TO INCREASED RELEASES FROM LEESVILLE DAM...ALONG WITH HIGHER THAN EXPECTED INFLOW FROM TRIBUTARIES BELOW THE DAM INTO THE ROANOKE RIVER... THE RIVER IS NOW EXPECTED TO CREST ABOVE FLOOD STAGE AT RANDOLPH. ONLY MINOR FLOODING IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOODED AREAS...THE WATER MAY BE MUCH DEEPER THAN YOU THINK. LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR LATER STATEMENTS OR WARNINGS. $$ && VAC037-083-080329- /O.NEW.KRNK.FL.W.0010.110307T2244Z-110309T1305Z/ /RNDV2.1.ER.110307T2244Z.110308T0600Z.110309T0105Z.NO/ 1029 AM EST MON MAR 7 2011 THE NATIONAL WEATHER SERVICE IN BLACKSBURG VA HAS ISSUED A * FLOOD WARNING FOR THE ROANOKE RIVER AT RANDOLPH. * FROM THIS AFTERNOON UNTIL WEDNESDAY MORNING. * AT 09AM MONDAY THE STAGE WAS...14.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 21.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 22.8 FEET BY AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY EVENING. * THIS CREST COMPARES TO A PREVIOUS CREST OF 22.5 FEET ON FEB 8 2004. $$
4 follow-up statements
157 WGUS81 KRNK 072044 FLSRNK FLOOD STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 344 PM EST MON MAR 7 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN VIRGINIA... ROANOKE RIVER AT RANDOLPH AFFECTING CHARLOTTE AND HALIFAX COUNTIES MINOR FLOODING IS FORECAST ALONG THE ROANOKE RIVER AT RANDOLPH LATE TONIGHT INTO TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR LATER STATEMENTS OR WARNINGS. GRAPHICAL FORECAST INFORMATION IS AVAILABLE ON THE INTERNET AT HTTP://WWW.ERH.NOAA.GOV/RNK (LOWER CASE). CLICK ON 'RIVERS & LAKES AHPS'. THE NEXT SCHEDULED STATEMENT WILL BE ISSUED BY 1100 PM. && VAC037-083-080444- /O.EXT.KRNK.FL.W.0010.110308T0900Z-110309T0900Z/ /RNDV2.1.ER.110308T0900Z.110308T1200Z.110308T2100Z.NO/ 344 PM EST MON MAR 7 2011 THE FLOOD WARNING CONTINUES FOR THE ROANOKE RIVER AT RANDOLPH. * FROM EARLY TOMORROW UNTIL LATE TUESDAY NIGHT * AT 02PM MONDAY THE STAGE WAS 18.5 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 21.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE AFTER MIDNIGHT AND CONTINUE TO RISE TO NEAR 21.6 FEET BY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY AFTERNOON. * THIS CREST COMPARES TO A PREVIOUS CREST OF 21.5 FEET ON MAY 9 2009. $$
338 WGUS81 KRNK 080123 FLSRNK FLOOD STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 823 PM EST MON MAR 7 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN VIRGINIA... ROANOKE RIVER AT RANDOLPH AFFECTING CHARLOTTE AND HALIFAX COUNTIES DAN RIVER AT SOUTH BOSTON AFFECTING HALIFAX COUNTY DUE TO CONTINUED RUNOFF FROM HEAVY RAIN DURING SUNDAY...BOTH THE DAN RIVER AT SOUTH BOSTON AND THE ROANOKE RIVER AT RANDOLPH ARE EXPECTED TO RISE ABOVE FLOOD STAGE OVERNIGHT. HOWEVER ONLY MINOR FLOODING IS FORECAST. THE RIVER LEVELS SHOULD FALL BACK BELOW FLOOD STAGE TUESDAY AFTERNOON IF NOT SOONER. PRECAUTIONARY/PREPAREDNESS ACTIONS... LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR LATER STATEMENTS OR WARNINGS. GRAPHICAL FORECAST INFORMATION IS AVAILABLE ON THE INTERNET AT HTTP://WWW.ERH.NOAA.GOV/RNK (LOWER CASE). CLICK ON 'RIVERS & LAKES AHPS'. THE NEXT SCHEDULED STATEMENT WILL BE ISSUED BY 5 AM. && VAC037-083-080923- /O.EXT.KRNK.FL.W.0010.110308T0800Z-110309T0600Z/ /RNDV2.1.ER.110308T0800Z.110308T1200Z.110308T1800Z.NO/ 823 PM EST MON MAR 7 2011 THE FLOOD WARNING CONTINUES FOR THE ROANOKE RIVER AT RANDOLPH. * FROM TONIGHT UNTIL LATE TUESDAY AFTERNOON. * MINOR FLOODING IS FORECAST. * AT 07PM MONDAY THE STAGE WAS 19.8 FEET. * FLOOD STAGE IS 21.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE LATE TONIGHT AND CONTINUE TO RISE TO NEAR 21.2 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY TUEDAY AFTERNOON. * THIS CREST COMPARES TO A PREVIOUS CREST OF 21.5 FEET ON MAY 9 2009. $$ VAC083-080922- /O.EXT.KRNK.FL.W.0006.000000T0000Z-110309T0615Z/ /SBNV2.1.ER.000000T0000Z.110308T1200Z.110308T1815Z.NO/ 823 PM EST MON MAR 7 2011 THE FLOOD WARNING CONTINUES FOR THE DAN RIVER AT SOUTH BOSTON. * FROM TONIGHT UNTIL TUESDAY NIGHT. * MINOR FLOODING IS FORECAST. * AT 07 PM MONDAY THE STAGE WAS ESTIMATED TO BE AROUND 18.5 FEET AND RISING. * FLOOD STAGE IS 19.0 FEET. * THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE TONIGHT AND THEN CREST AROUND 20.1 FEET EARLY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY TUESDAY AFTERNOON. * THIS CREST COMPARES TO A PREVIOUS CREST OF 20.4 FEET ON APR 15 2004. $$
989 WGUS81 KRNK 081025 FLSRNK FLOOD STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 525 AM EST TUE MAR 8 2011 ...FLOOD WARNINGs CONTINUE FOR THE FOLLOWING RIVERS IN VIRGINIA... JAMES RIVER NEAR BREMO BLUFF AFFECTING BUCKINGHAM AND FLUVANNA COUNTIES ROANOKE RIVER AT RANDOLPH AFFECTING CHARLOTTE AND HALIFAX COUNTIES DAN RIVER AT SOUTH BOSTON AFFECTING HALIFAX COUNTY MINOR FLOODING IS OCCURRING AND EXPECTED TO occur along these rivers. runoff from this past weekends heavy rain continues to move downstream. flooding is mainly confined to lowland areas...mainly farm and pastures near the rivers. PRECAUTIONARY/PREPAREDNESS ACTIONS... LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR LATER STATEMENTS. GRAPHICAL FORECAST INFORMATION IS AVAILABLE ON THE INTERNET AT HTTP://WWW.ERH.NOAA.GOV/RNK (LOWER CASE). CLICK ON 'RIVERS & LAKES AHPS'. THE NEXT SCHEDULED STATEMENT WILL BE ISSUED around noon today. && VAC029-065-081825- /O.CON.KRNK.FL.W.0011.000000T0000Z-000000T0000Z/ /BREV2.1.ER.110308T0957Z.110308T1200Z.000000T0000Z.NO/ 525 AM EST TUE MAR 8 2011 THE FLOOD WARNING CONTINUES FOR THE JAMES RIVER NEAR BREMO BLUFF. * for today * AT 1 AM MONDAY THE STAGE WAS 17.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 19.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE THIS MORNING AND CONTINUE TO RISE TO NEAR 19.6 FEET BY noon today. the river is expected to fall back below flood stage tonight. * THIS CREST COMPARES TO A PREVIOUS CREST OF 19.2 FEET ON SEP 10 2004. $$ VAC037-083-081825- /O.CON.KRNK.FL.W.0010.000000T0000Z-110309T0600Z/ /RNDV2.1.ER.110308T1130Z.110308T1200Z.110308T1800Z.NO/ 525 AM EST TUE MAR 8 2011 THE FLOOD WARNING CONTINUES FOR THE ROANOKE RIVER AT RANDOLPH. * for today. * AT 4 AM TUESDAY THE STAGE WAS 20.3 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 21.0 FEET. * FORECAST TO RISE to around the 21 foot FLOOD STAGE THIS MORNING. THE RIVER should crest before noon today...then begin falling this AFTERNOON. * THIS CREST COMPARES TO A PREVIOUS CREST OF 21.5 FEET ON MAY 9 2009. $$ VAC083-081825- /O.CON.KRNK.FL.W.0006.000000T0000Z-110309T0615Z/ /SBNV2.1.ER.000000T0000Z.110308T1200Z.110308T1815Z.NO/ 525 AM EST TUE MAR 8 2011 THE FLOOD WARNING CONTINUES FOR THE DAN RIVER AT SOUTH BOSTON. * for today. * AT 3 AM TUESDAY THE STAGE WAS 19.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 19.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 20.1 FEET BY noon today. THE RIVER WILL begin falling later this afternoon. AT 19.0 FEET...FLOODING can be expected OF LOW-LYING AGRICULTURAL LAND AND WOODLANDS near the river. * THIS CREST COMPARES TO A PREVIOUS CREST OF 20.4 FEET ON APR 15 2004. $$
594 WGUS81 KRNK 081348 FLSRNK FLOOD STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 848 AM EST TUE MAR 8 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN VIRGINIA... ROANOKE RIVER AT RANDOLPH AFFECTING CHARLOTTE AND HALIFAX COUNTIES THE ROANOKE RIVER AT RANDOLPH HAS CRESTED JUST BELOW FLOOD STAGE. THE RIVER LEVEL WILL SLOWLY FALL AT RANDOLPH THE REST OF THE DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR LATER STATEMENTS OR WARNINGS. GRAPHICAL FORECAST INFORMATION IS AVAILABLE ON THE INTERNET AT HTTP://WWW.ERH.NOAA.GOV/RNK (LOWER CASE). CLICK ON 'RIVERS & LAKES AHPS'. THIS IS THE LAST STATEMENT CONCERNING FLOODING ALONG THE ROANOKE RIVER AT RANDOLPH. && VAC037-083-081418- /O.CAN.KRNK.FL.W.0010.000000T0000Z-110309T0600Z/ /RNDV2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 848 AM EST TUE MAR 8 2011 THE FLOOD WARNING IS CANCELLED FOR THE ROANOKE RIVER AT RANDOLPH. * UNTIL LATE TONIGHT. * AT 07AM TUESDAY THE STAGE WAS 20.3 FEET AND STEADY. * FLOOD STAGE IS 21.0 FEET. * THE RIVER WILL BE SLOWLY FALLING THE REST OF THE DAY. * THIS CREST COMPARES TO A PREVIOUS CREST OF 21.0 FEET ON OCT 9 2005. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this river flood warning went out at Mar 7, 9:29 AM EST, 1 hour earlier.
Area forecast discussion, Mar 7, 9:29 AM EST, 1 hour before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 929 AM EST MON MAR 7 2011 .SYNOPSIS... LOW PRESSURE ALONG THE NEW ENGLAND COAST WILL RACE NORTHEAST AND AWAY FROM THE AREA TODAY...REPLACE BY COOL DRY HIGH PRESSURE THAT WILL SETTLE OVER THE MID ATLANTIC REGION THROUGH TUESDAY. ANOTHER STRONG FRONTAL SYSTEM WILL APPROACH THE AREA WEDNESDAY AND SLOWLY CROSS THE AREA WEDNESDAY NIGHT INTO THURSDAY. && .NEAR TERM /THROUGH TONIGHT/... HIGH PRESSURE...CENTERED NORTH OF THE GREAT LAKES...WILL BUILD OVER THE MID ATLANTIC REGION TODAY. MORNING CLOUDS IN THE MOUNTAINS SHOULD GIVE WAY TO CLEARING AS DRIER AIR INFILTRATES FROM THE NORTH. CLEARING TODAY WILL BE BRIEF. A LOOK AT THE SATELLITE PICTURES SHOWS UPPER LEVEL CIRRUS STREAMING THIS WAY FROM THE MID CONUS. THIS CIRRUS IS THE LEADING EDGE OF THE NEXT WEATHER SYSTEM THAT WILL BE EFFECTING OUR AREA FOR MID WEEK. ANY SIDE EFFECT OF THIS EARLY ARRIVAL OF UPPER LEVEL MOISTURE WILL BE REFLECTED IN THE TEMPERATURE...WORKING TO KEEP US A DEGREE OR TWO COOLER THAN MODEL OUTPUT STATISTICS (MOS) DURING THE DAY...AND MAYBE A DEGREE OR TWO WARMER THAN MOS AT NIGHT. IN ADDITION TO THE CLOUDS...THE PRESENCE OF HIGH PRESSURE WEDGING DOWN THE EASTERN SEABOARD WILL REFLECT COOLER READINGS...AND WET SOILS FROM RECENT RAINFALL WILL ACT AS A HEAT SINK...A NET RESULT THAT SHOULD RESULT DAYTIME TEMPS COOLER THAN GUIDANCE. && .SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/... UPPER LEVEL CIRRUS WILL THICKEN TUESDAY AS STORM SYSTEM MOVES OUT OF THE ROCKIES AND INTO THE CENTRAL PLAINS. FLOW ALOFT IS ZONAL...SO DEBRIS CLOUDINESS FROM THIS SYSTEM WILL BE FREE TO MOVE DOWNSTREAM...AND KINDA MUDDY WHAT WOULD NORMALLY BE A SUNNY DAY FOR OUR PART OF THE CONUS...LETS CALL IT DIRTY SUNSHINE. FORECAST MODELS ARE STILL DIVERGENT ON ONSET OF PRECIP AND DURATION OF THE MID WEEK RAIN EVENT. THE INITIAL SURGE OF WARM AIR AND TRACK OF THE PARENT LOW TAKES THE SYSTEM FROM MISSOURI WEDNESDAY MORNING AND INTO THE GREAT LAKES WEDNESDAY AFTERNOON...A SURFACE FRONT TRAILING SOUTH FROM THE LOW AND APPROACHING OUR FORECAST AREA FROM THE WEST. MODEL DIFFERENCES COME INTO PLAY LATE WEDENSDAY AS THE ECMWF DEVELOPS AN AREA OF LOW PRESSURE ALONG THE FRONT...WHILE THE GFS REMAINS MORE PROGRESSIVE. THE DEVELOPMENT OF A WAVE OF LOW PRESSURE (SUCH AS ECMWF SOLUTION) SUGGESTS A SLOWER AND PROLONGED RAIN EVENT WEDNESDAY NIGHT INTO THURSDAY...AN EVENT WITH SIMILAR RESEMBLANCE TO THIS PAST WEEKEND. IF THIS SOLUTION WERE TO VERIFY...WE ARE GOING TO HAVE PROBLEMS GETTING RID OF THE RUNOFF. CONSIDERING THE CURRENT MODEL SOLUTIONS WILL BEGIN TO ENTERTAIN ONSET OF LIGHT PRECIPITATION IN THE MOUNTAINS WEDNESDAY...THEN INCREASE COVERAGE AND INTENSITY FOR WEDNESDAY NIGHT. ATTM WILL GO WITH A MEAN QPF OF 1 TO 1.5 INCHES...WITH THE CAVEAT OF DOUBLING THIS AMOUNT ALONG THE BLUE RIDGE WHERE UPSLOPE SOUTHEAST FLOW WILL LIKELY DEVELOP. IF A WAVE OF LOW PRESSURE DEVELOPS ALONG THE FRONT...SIMILAR TO THIS PAST WEEKEND...THEN AMOUNTS RIGHT ALONG THE BLUE RIDGE PARKWAY (PRIME SOUTHEAST UPSLOPE REAL ESTATE) COULD CONCIEVABLY TEST 3-5 INCHES. STILL A BIT EARLY FOR A FLOOD WATCH...BUT WILL HIGHLIGHT IN THE HWO...AND BEGIN COLLAB WITH CORP OF ENGINEERS TODAY FOR POTENTIAL EARLY RELEASE OF WATER FROM FLOOD CONTROL DAMS PRIOR TO THIS NEXT EVENT. && .LONG TERM /THURSDAY THROUGH SUNDAY/... SHOWERS AND THUNDERSTORMS CONTINUE ACROSS THE REGION THURSDAY MORNING AS THE WAVE AND ASSOCIATED COLD FRONT BEGIN TO MAKE THEIR WAY EAST OF OUR REGION. AS THIS SYSTEM DEPARTS...ANOTHER DOME OF HIGH PRESSURE WILL BUILD INTO THE REGION FROM THE CENTRAL PLAINS...WHICH WILL HELP KEEP OUR WINDS NORTHWESTERLY HEADING INTO NEXT WEEKEND. THE ONLY OTHER WEATHER SYSTEM WHICH WILL BE OF CONCERN IN OUR EXTENDED PERIOD WILL ARRIVE NEXT SUNDAY...WHEN A CLIPPER COLD FRONT WILL TRIGGER SHOWER ACTIVITY WEST OF THE BLUE RIDGE. TEMPERATURES THROUGH THE EXTENDED PERIOD ARE EXPECTED TO REMAIN NEAR NORMAL FOR THE FIRST HALF OF MARCH. && .AVIATION /15Z MONDAY THROUGH FRIDAY/... VFR CONDITIONS ARE EXPECTED ALL TAF SITES THROUGH TUESDAY. ON WEDNESDAY...A WARM FRONT WILL LIFT NORTH THROUGH THE AREA QUICKLY FOLLOWED BY ANOTHER COLD FRONT THURSDAY MORNING. LOOK FOR A RETURN OF LIGHT PRECIPITATION WEDNESDAY...ALONG WITH AREAS OF SUB-VFR CIGS. RAINFALL MAY BECOME HEAVY WEDNESDAY NIGHT...ALONG WITH IFR CIGS/VSBYS. SHOULD SEE IMPROVING CONDITIONS BEHIND THE FRONT THU ALTHOUGH LOW CIGS AND SHOWERS MAY LINGER ACROSS THE EAST ON THURSDAY WITH UPSLOPE MVFR CIGS/-SHRA POSSIBLE SE WVA AS WELL. && .HYDROLOGY... STILL TRYING TO DIGEST WEEKEND RAINFALL. SOME RIVERS RUNNING LOWER/HIGHER THAN CURRENT FORECAST...AND WILL TRY TO IRON OUT THESE DIFFERENCES WITH THE NEW RFC MODEL RUNS THIS MORNING. MAIN CONCERN NOW IS TO FLUSH RIVERS OF CURRENT RUNOFF B4 NEXT ROUND OF PRECIPITATION ARRIVES MID WEEK. GROUND WILL MUCH MORE CONDUCIVE TO RUNOFF WITH THIS NEXT RAIN EVENT...AN EVENT THAT WILL HAVE SIMILAR CHARACTERISTICS TO THIS PAST WEEKENDS RAINFALL. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...PM NEAR TERM...PM/RCS SHORT TERM...NF/PM LONG TERM...NF AVIATION...PM HYDROLOGY...PM
Hazardous weather outlook, Mar 7, 8:39 AM EST, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 839 AM EST MON MAR 7 2011 NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059- WVZ042>045-081345- ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES- YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON- CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE- PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL- APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-MERCER-SUMMERS-MONROE- GREENBRIER- 839 AM EST MON MAR 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HEAVY RAIN POSSIBLE WEDNESDAY NIGHT AND THURSDAY. RAIN AMOUNTS MAY BE SIMILAR TO WHAT OCCURRED THIS PAST WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RCS
The office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 8:41 PM EST | River Flood Warning | RNK | Montgomery, Pulaski | 11 hr |
| Mar 6, 8:57 PM EST | River Flood Warning | RNK | Halifax | 48 hr |
| Mar 6, 9:02 PM EST | River Flood Warning | RNK | Charlotte, Halifax | 11 hr |
| Mar 6, 10:09 PM EST | Areal Flood Warning | RNK | Pulaski | 9 hr |
| Mar 6, 11:02 PM EST | River Flood Warning | RNK | Campbell, Pittsylvania | 9 hr |
| Mar 6, 11:02 PM EST | River Flood Warning | RNK | Campbell, Charlotte, Halifax | 9 hr |
| Mar 7, 3:36 AM EST | Wind Advisory | RNK | Carroll, City of Galax | 4 hr |
| Mar 7, 4:17 AM EST | Areal Flood Warning | RNK | Alleghany, Botetourt | 6 hr |
Nearby
River Flood Warnings in Virginia, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.